# SDR SWAA2024020637818

- Difficulty date: January 4, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 56,658 hours, 29,668 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 986 Lblb43
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM LOCATED BS 986.5 AND LBL 43 WL 208.1 AT AFT GALLEY AREA 2023-784312<[01] TOOL USED ULTRASONIC EQUIPMENT P/N 45MG; S/N 130066401 DUE DATE 05-OCT-24;[02] TOOL USED ET EQUIPMENT: P/N: NORTEC 600D; S/N: 210138203; CAL DUE DATE: 09-JUN-24;[03] REPAIRED FLOOR BEAM BS 986.5 LBL 43 WL208.1 AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R -6 REPAIR 6. SEE INDIVIDUAL SING-OFF BELOW;[04] TASK COMPLETED; REPAIRED FLOOR BEAM BS 986.5 LBL 43 WL208.1 AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R -6 REPAIR 6. SEE INDIVIDUAL SING-OFF BELOW
